The Michigan Mathematical Journal

On topological infinite deficiency.

R. D. Anderson

Full-text: Open access

Article information

Source
Michigan Math. J. Volume 14, Issue 3 (1967), 365-383.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
http://projecteuclid.org/euclid.mmj/1028999787

Mathematical Reviews number (MathSciNet)
MR0214041

Zentralblatt MATH identifier
0148.37202

Digital Object Identifier
doi:10.1307/mmj/1028999787

Subjects
Primary: 54.60
Secondary: 57.00

Citation

Anderson, R. D. On topological infinite deficiency. Michigan Math. J. 14 (1967), no. 3, 365--383. doi:10.1307/mmj/1028999787. http://projecteuclid.org/euclid.mmj/1028999787.


Export citation